m+Medelevator.RU
← Поиск публикаций
Journal of oncology pharmacy practice : official publication of the International Society of Oncology Pharmacy Practitioners · 2018

In case of anastrozole-related hallucinations, can switching to letrozole be a treatment option? A case report and literature review.

Клинический случайСтатьяОбзорНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Bozkaya Yakup, Erdem Gökmen Umut, Demirci Nebi Serkan

Аннотация

Arthralgia, myalgia, paresthesia, reduced bone mineral density, vasomotor side effects including hot flashes and night sweats, genitourinary symptoms including decreased libido, vaginal dryness and dyspareunia are common side effects of aromatase inhibitors. Unlike the common side effects, the information on neurological side effects like hallucination of aromatase inhibitor was limited in literature cases. Herein, we reported a case of hallucination related to anastrozole in a patient with metastatic breast cancer. A 62-year-old female patient with breast cancer developed repetitive hallucinations on the following days of anastrozole initiation. There was no other significant finding in the differential diagnosis of hallucination. Neurological symptoms disappeared after termination of anastrozole. The patient had no neuropsychiatric complaints during letrozole treatment. We aimed to emphasize that neurological side effect like hallucination may rarely occur during the treatment of anastrozole and in case of aromatase inhibitor-related hallucinations, switching to another aromatase inhibitor (letrozole) can be a treatment option.

Предметные рубрики MeSH